Complex characteristic coordinates and tangential Cauchy-Riemann equations
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 26 (1972) no. 2, pp. 299-324.
@article{ASNSP_1972_3_26_2_299_0,
     author = {Andreotti, Aldo and Denson Hill, C.},
     title = {Complex characteristic coordinates and tangential {Cauchy-Riemann} equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {299--324},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {2},
     year = {1972},
     mrnumber = {460724},
     zbl = {0256.32006},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_2_299_0/}
}
TY  - JOUR
AU  - Andreotti, Aldo
AU  - Denson Hill, C.
TI  - Complex characteristic coordinates and tangential Cauchy-Riemann equations
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1972
SP  - 299
EP  - 324
VL  - 26
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1972_3_26_2_299_0/
LA  - en
ID  - ASNSP_1972_3_26_2_299_0
ER  - 
%0 Journal Article
%A Andreotti, Aldo
%A Denson Hill, C.
%T Complex characteristic coordinates and tangential Cauchy-Riemann equations
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1972
%P 299-324
%V 26
%N 2
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1972_3_26_2_299_0/
%G en
%F ASNSP_1972_3_26_2_299_0
Andreotti, Aldo; Denson Hill, C. Complex characteristic coordinates and tangential Cauchy-Riemann equations. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 26 (1972) no. 2, pp. 299-324. http://www.numdam.org/item/ASNSP_1972_3_26_2_299_0/

[1] P. Garabedian, Stability of Cauchy's problem in space for analytic systems of arbitrary type, J. Math. Mech. 9 (1960), 905-914. | MR | Zbl

[2] S.J. Greenfield, Chanchy-Riemann equations in several variables, Ann. Sc. Normale Snp. 22 (1968), 275-314. | EuDML | Numdam | MR | Zbl

[3] L. Hörmander, Differential operators of principal type, Math. Ann. 140 (1960), 124-146. | EuDML | MR | Zbl

[4] L. Hörmander, The Frobenius-Nirenberg theorem, Arkiv for Math. 5 (1965), 425-432. | MR | Zbl

[5] Ii. Lewy, On the local character of the solution of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables, Ann. Math. 64 (1956), 514-522. | MR | Zbl

[6] L. Nirenberg, A complex Frobenius theorem, Seminar on Analytic Functions, Institute for Advanced Study (1951), 172-189. | Zbl

[7] L. Nirenberg and F. Treves, Solvability of a first order linear partial differential equation, Comm. Pure Appl. Math. 26 (1963), 331-351. | MR | Zbl

[8] H. Rossi, Differentiable manifolds in complex euclidean space, Proceeding of the international congress of Math. (1966), 512-516. | MR | Zbl

[9] F. Sommer, Komplex-analytische Blätterung reeller Mannigfaltigkeiten im Cn, Math. Ann. 136 (1958), 111-133. | EuDML | MR | Zbl